MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.7006-25

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2026

Decrease in PNH-type Blood Cells after the Cessation of Thrombopoietin Receptor Agonist in a Case of AA-PNH Syndrome.

Ichikawa Satoshi, Hatta Shunsuke, Fukuhara Noriko, Harigae Hideo

СтатьяПеревод пока не подготовлен

Аннотация

A 64-year-old male with severe aplastic anemia was initially treated by immunosuppressive therapy, with a partial response. Subsequent thrombopoietin receptor agonist (TPO-RA) therapy resulted in a sustained recovery of cytopenia. After a few years, a gradual increase in the serum lactate dehydrogenase levels was observed, and a massive expansion of paroxysmal nocturnal hemoglobinuria (PNH) clones was established. TPO-RA was discontinued after a transient hemolytic episode of SARS-CoV-2 infection. A follow-up analysis revealed a decrease in the number of PNH clones. Although his blood counts declined moderately, they remained stable without transfusion support, suggesting that although PNH clones may expand under TPO-RA treatment, their withdrawal may facilitate regression.

Для цитирования: Ichikawa Satoshi, Hatta Shunsuke, Fukuhara Noriko, Harigae Hideo. Decrease in PNH-type Blood Cells after the Cessation of Thrombopoietin Receptor Agonist in a Case of AA-PNH Syndrome.. Internal medicine (Tokyo, Japan). 2026. DOI: 10.2169/internalmedicine.7006-25.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.